# SDR VNAA2013053100018

- Difficulty date: May 31, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 23,193 hours, 23,377 cycles
- Engine: Ge CF343B1
- Engine time: 21,947 hours, 22,179 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 4147T70P02
- Part serial: WYGA6682
- Condition: Failed
- Location: Rt Engine
- Part time: 21,947 hours, 22,179 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED RIGHT ENGINE OVERSPEED MASTER WARNING MESSAGE BELOW 80 KNOTS ON TAKEOFF.  CREW REJECTED TAKEOFF AND SAFELY RETURNED TO GATE.  MAINTENANCE INSPECTED, PERFORMED POWER ASSURANCE RUN AND FOUND RIGHT ENGINE EXCEEDED MAXIMUM PERMITTED N2.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE FUEL CONTROL, REPLACED VG (VARIABLE GEOMETRY) CABLE CLEVIS PIN (BROKEN) AND PERFORMED CHECKS.  AIRCRAFT RELEASED FOR SERVICE.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.
